# SDR AT9900780

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 59124921
- Condition: Corroded
- Location: R-1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND R-1 DOOR JAMB PAN TO HAVE CORROSION, HOLE, AND DENT IN AFT SIDE.  REMOVED AND REPLACED TRANSITION PANEL, FLOOR SUPPORT, AND FORWARD SEAL ANGLE IAW DC9 SRM 51-10-04, 53-05 FIG 55, 51-10-2A, 51-10-03, 51-30-02, AND 51-30-01.
